# SDR AALA990090

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 870 BULKHEAD CRACKED AT THE LOAD CONTROL VALVE CUT OUT, 5 O'CLOCK POSITION.  STOP DRILLED CRACK TO .250 INCH FABRICATED AND INSTALLED DOUBLER AND TRIPLER AROUND CUT OUT PER SRM 53-10-2 PAG 26.  (M)
